# SDR DALA2018051203313

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SPLICE STRIP ATTACHED TO FWD EDGE FLOOR PANEL 161AF HAS CORROSION. LOCATED AND DRILLED. TREATED AND PRIMED NEW SPLICE STRIP IAW SRM 51-40-05 AND AMM 51-21-04 370-801 AND DWG 453N1611 REV B.
